# SDR AALA200810474

- Difficulty date: December 6, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 68,144 hours, 31,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN DOUBLER REPAIR AT BASE OF ACTUATOR CRADLE AT FRAME STATION 1485.  INSTALLED SERVICEABLE DOUBLER PER AARD 53-10-00-33.
